The Ricci flow is an evolution system on metrics. For a given metric as initial data, its local existence and uniqueness on compact manifolds were first established by Hamilton. Later on, De Turck gave a simplified proof. In the later part of 80’s, Shi generalized the local existence result to complete noncompact manifolds. However, the uniqueness of the solutions to the Ricci flow on complete noncompact manifolds is still an open question. In this paper, we give an affirmative answer for the uniqueness question. More precisely, we prove that the solution of the Ricci flow with bounded curvature on a complete noncompact manifold is unique.
"Uniqueness of the Ricci flow on complete noncompact manifolds." J. Differential Geom. 74 (1) 119 - 154, September 2006. https://doi.org/10.4310/jdg/1175266184